Aa
A
A
Close
Avatar universal
Clomid and ovary pain
I am on clomid 100 mg a day, I am on cd 7 and starting last night I was having sharp pains in my left ovary as if a knife was stabbing in me. I am still having these pains. It is too early to be O'ing, has anyone else experienced this with Clomid or is this something I should call my RE about, I read that clomid can cause your ovaries to enlarge???
Cancel
6 Answers
Page 1 of 1
Avatar universal
I had those pains last night too (CD6) but they only lasted for a few hours and weren't severe but definitely noticable.  I don't think you could be O'ing already, it seems a little early.  But if you're in a lot of pain I would call your doc just to see what they say about the whole Ovarian hyperstimulation thing.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks. When I had my hysteroscopy done, they couldn't find my left ovary, they know it is there from previous u/s but couldn't find it this time. I know it is smaller than the right, but wonder if maybe that is why there is pain there, maybe it needed a jumpstart :) How are you feeling?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Yes, maybe your left ovary just woke up!  :)  ha, ha
I'm feeling fine,thanks. I actually had a major headache yesterday.  But today I'm great and am excited to take my last dose of Clomid!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks BabyB :) that is good to know, because I normally O on day 10 or 11, and that would make sence if it was getting stimulated prior to O'ing.

Justine17- What days do you take clomid? I take them on days 5-9 so I still have three doses to take :(

Man, do you remember life before ttc? It always seemed (to me) that AF had just got over and here she was again, now, the times between AF seem FOREVER ha ha :) When you are TTC, it kinda makes like slow down a bit and months last longer ha ha!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I'm on 100 mg as well and for 3 consecutive months I have had alot of pain for the 3 days leading up to "O", but I never had any pain on the days I was taking clomid. Perhaps it is stimulating it somehow now , if it doesn't go away I would call the RE and ask maybe. Good luck this cycle!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I take Clomid days 3 - 7.  

I know exactly what you mean! The month ticks by sooo slowly.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Fertility / Infertility / IVF Community Resources
Top Trying to Conceive Answerers
961574 tn?1462909130
Blank
mhv
Lancaster, OH
Avatar f tn
Blank
Blasian1121
1108141 tn?1443272987
Blank
LandM2009
Neenah, WI
Avatar n tn
Blank
catwoman276
Avatar f tn
Blank
jenniferand3
Avatar f tn
Blank
1andcounting